# SDR DALA2017040202736

- Difficulty date: April 1, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 83,113 hours, 37,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN BS 660+15 AND STRINGER 26R. PERFORMED A PERMANENT REPAIR IAW ER/A 554959-14AD, AND PRI 554959-14, REV, 0, 1, 2, AND 3.
